# SDR ABXA9900282

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5615614515
- Condition: Cracked
- Location: Service Doorway
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN CRACKED AT RIGHT AFT CORNER OF RIGHT FORWARD SERVICE DOOR CUTOUT.  REPAIRED IAW DC8 SRM 53-2-0.
